# SDR CALA2022120703326

- Difficulty date: December 7, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 57,922 hours, 23,960 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Disk
- Condition: No Test
- Location: Dfdau
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVAL AND REPLACEMENT OF OPTICAL DISK IN DFDAU -  WOULD NOT TEST PER OP 7. R & R DFDAU OPTICAL DISK .
